The floer homotopy type of height functions on complex grassmann manifolds

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

A family of Floer functions on the infinite dimensional complex Grassmann manifold is defined by taking direct limits of height functions on adjoint orbits of unitary groups. The Floer cohomology of a generic function in the family is computed using the Schubert calculus. The Floer homotopy type of this function is computed and the Floer cohomology which was computed algebraically is recovered from the Floer homotopy type. Certain non-generic elements of this family of Floer functions were shown to be related to the symplectic action functional on the universal cover of the loop space of a finite dimensional complex Grassmann manifold in the author's preprint The Floer homotopy type of complex Grassmann manifolds.

Original languageEnglish (US)
Pages (from-to)2493-2505
Number of pages13
JournalTransactions of the American Mathematical Society
Volume349
Issue number6
DOIs
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The floer homotopy type of height functions on complex grassmann manifolds'. Together they form a unique fingerprint.

  • Cite this